The Class of Absolute Decomposable Inequality Measures

Posted: 13 May 2009

See all articles by Kristof Bosmans

Kristof Bosmans

Maastricht University

Frank Cowell

London School of Economics & Political Science (LSE) - Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)

Date Written: February 2009

Abstract

We provide a parsimonious axiomatisation of the complete class of absolute nequality indices. Our approach uses only a weak form of decomposability and does not require a priori that the measures be differentiable.

JEL Classification: D63, H20, H21

Suggested Citation

Bosmans, Kristof and Cowell, Frank A., The Class of Absolute Decomposable Inequality Measures (February 2009). LSE STICERD Research Paper No. DARP099. Available at SSRN: https://ssrn.com/abstract=1401773

Kristof Bosmans (Contact Author)

Maastricht University ( email )

Tongersestraat 53
Maastricht, Limburg 6211 LM
Netherlands

Frank A. Cowell

London School of Economics & Political Science (LSE) - Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD) ( email )

Houghton Street
London WC2A 2AE
United Kingdom
+44 (0)171-955 7277 (Phone)
+44 (0)171-242 2357 (Fax)

Register to save articles to
your library

Register

Paper statistics

Abstract Views
257
PlumX Metrics